IUD Weird Stuff

1 Replies
C-lo - October 11

I was wondering if anyone has experienced some of the changes i'm having....i've had my IUD for 4 yrs now, for the past month or so i'm having acne breakouts on my face and shoulders. also my period was irregular and have had some break through bleeding.. i have an ultrasound later in the week. i'm wondering if it's stress, IUD side effects or if i could be pregnant? has anyone else had these problems?? i feel like i want to cry any moment and i'm tired alot.

 

sarah21 - October 11

Sounds like pregnancy symptoms, or PMS, or stress. I wish I could pin-point it but I can't. Good luck with your ultrasound and let us know how it goes!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?